# SDR AALA202501308521

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 31,236 hours, 15,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK EMERGENCY LIGHTS TEST, RECEIVED MSG "EPSU (13WL)AFT L". MAINTENANCE REPLACED THE EPSU(13WL) IAW AMM 33-51-38 AND TSM 33-51-00-810-836-A.
